# SDR DXTA200701948

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Beech 400A
- Aircraft serial: RK486
- Aircraft time: 233 hours, 198 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS243311
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED LIGHT ON GEAR HANDLE REMAINS ON WHEN GEAR IS  RETRACTED. GEAR WAS CYCLED ONE TIME AND RED LIGHT STILL DID NOT GO OUT. GEAR IS O.K. WHEN GEAR IS SELECTED DOWN.FOUND LEFT MAIN GEAR UPLOCK SWITCH READING HIGH RESISTANCE. REMOVED AND REPLACED SWITCH READING HIGH RESISTANCE. REMOVED AND REPLACED SWITCH WITH NEW SWITCH. PERFORMED SWITCH ADJUSTMENTS. GEAR SWINGS AND OPERATIONAL CHECKS GOOD. ALL WORK PERFORMED I/A/W BEECH JET 400A M/M CH: 32-10-00-201 AND WIRING MANUAL CH: 32-61-01-02
